# SDR SWAA2021060373554

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ACCESS PANEL 551FB LT WING (1 EA) / REPLACED ANGLE TRAILING EDGE ACCESS PANEL 551FB LT WING (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 115A2710 REV 'B'
